# SDR 8ECA2017101201

- Difficulty date: October 12, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N819SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1512
- Aircraft time: 5,376 hours, 4,867 cycles
- System (JASC): 5200 · Doors
- Part: Motor
- Part number: 11341046
- Part serial: 3991
- Condition: Shorted
- Location: Electrical Door
- Part time: 5,394 hours, 4,883 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM THE REAR ELECTRICAL HATCH. AIRCRAFT WAS ON GROUND.   TROUBLESHOT SMOKE COMING FROM REAR ELECTRICAL HATCH. FOUND VCCS MOTOR INTERNALLY SHORTING OUT.  PERFORMED ENGINE GROUND RUN UPS. INSPECTED REAR BAY  CANNOT FIND ANY FURTHER ISSUES AT THIS TIME.  REMOVED THE VCCS AND REPLACED WITH A NEW UNIT, COMPLIED WITH SB 17-101.
